Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


regarding combo drugs and headaches
Dec 25, 2005

I have some questions about meds. I have some severe right side recurring headaches, it is like a migrain that begins with neck pain and travels to the middle head and front of my head. The headaches occur most frequently when I get up in the morning or after a nap of some sort. They are very sharp and throbbing at times. They are short and intermittent. The headaches come and go. Yesterday I counted 5 headaches in that many hours. The headaches leave me eave me feeling weak and almost breathless. I am currently on meds, bactrim for infection twice a day, DDI, once a day, Reyataz, twice a day, Viread, 1 day, and Norvir, 1 per day. Are the headaches a side effect of the bactrim cause it causes me to be photosensitive? I read within some of the medical literature that the headaches are a part of HIV/ and or end stage AIDS. Can you help with any infomation. THANKS.

Response from Dr. Pierone

Hello and thanks for posting. Headaches are extremely common and may be caused by a wide range of medical conditions. Headaches may also occur as a medication side effect. If headache symptoms start within an hour of ingesting a medication this is a tip off that the particular agent may be the culprit. This is definitely a problem that you should discuss with your doctor so that the cause may be determined. Sometimes a referral to a neurologist is necessary to sort things out. Best of luck to you!



Previous
Zantac with Combivir & Sustiva
Next
cd4 rise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement